# SDR ABXA20141021334

- Difficulty date: October 21, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T122626
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP 9 - 10 BEAM FWD 4 & AFT 2 ATTACHMENT HOLES ARE CORRODED.  REMOVED & RE-ROUTE 9 - 10 BEAM TO COMPONENT SERVICES FOR WORK IAW REA C057-61250-MR.  REINSTALLED 9 - 10 BEAM & NEW FASTENERS IAW REA C057-6150-MR.  CORRODED L2, PN 113T1226-26,  SN NSN, PART NAME RT INBD FLAP 9 - 10 BEAM, LOCATION WS 564.2 TO 668.2.  ACFT WAS GNDED.
